# SDR UPS00832759

- Difficulty date: May 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 36469562N
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WHEEL WELL STA 940 FITTING IS CRACKED AT RBL 63.  REMOVED AND REPLACED FITTING IAW DWG 3646956 AND SRM 53-2-0 FIG 8.
